Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Numbness in buttocks, hips, thigh area. Taken intramuscular injection in buttocks. Cure?

I had a B12 intramuscular injection in my right upper buttocks . A few hours later I noticed that side of my buttocks/hip/side thigh area had gone numb. It doesn t hurt (unless I lay on it a certain way) but I can still walk fine with no pain. Looked online and read the needle might have hit a sciatic nerve . Will this numbness go away? Or is this permanent?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  557
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend,

Thanks for reposing your faith in us. Your problem is of common occurrence the world over.

Since you are able to walk normally with no pain, the chances of injury to Sciatic nerve are remote. It is possible that a small branch/ nerve may have been accidentally injured. However, over a period of time, the sensations in the affected parts will be restored completely.

You are welcome to revert back in case of further clarifications, if any.

Have a nice day
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor